MathSciNet Relay Station
MathSciNet bibliographic data
MR1856154 60H15 (35Q53 35R60 60H05)
Cardon-Weber, Caroline; Millet, Annie A support theorem for a generalized Burgers SPDE. Potential Anal. 15 (2001), no. 4, 361–408.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement